It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Here is my list, but drug withdrawal heightens it.

dizziness

burning sensations on skin, moves around body

tight throat, back, chest, stomach, scalp

heightened awareness, jumpiness to sounds, things look brighter than they are, especially in stores

inner vibration, like there is a motor running inside you

trembling fingers

involuntary leg movements while trying to sleep

fear of social situations, stimulate some of the above symptoms

panic, feeling of sudden doom, heightened tremor, then rapid heartbeart, can last a good while

heart flutters

stomach trouble, acid, bloating

flulike feelings

You can find most all of these symptoms on anxiety sites, and if you get dependant on benzodiazepines, eg. Valium, Klonopin, Xanax, or Ativan and try and quit, even tapering, you likely will see your anxiety magnified and experience symptoms that were before unknown to you. And it may last quite a long time. I thought I had an anxiety problem but now know high anxiety. By the way, look up the Linden anxiety program and CBT. I think the pure anxiety sufferer, one without any aggravating drug withdrawal, has a real shot at a fairly speedy full recovery from these non-drug therapies. I am going to be trying this stuff myself.





All times are GMT -7. The time now is 01:18 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!